SHI Minjia, YAO Ting, SOLÉ Patrick. Skew Cyclic Codes over a Non-chain Ring[J]. Chinese Journal of Electronics, 2017, 26(3): 544-547. doi: 10.1049/cje.2017.03.008
Citation: SHI Minjia, YAO Ting, SOLÉ Patrick. Skew Cyclic Codes over a Non-chain Ring[J]. Chinese Journal of Electronics, 2017, 26(3): 544-547. doi: 10.1049/cje.2017.03.008

Skew Cyclic Codes over a Non-chain Ring

doi: 10.1049/cje.2017.03.008
Funds:  This work is supported by National Natural Science Foundation of China (No.61672036), the Open Research Fund of National Mobile Communications Research Laboratory, Southeast University (No.2015D11), Technology Foundation for Selected Overseas Chinese Scholar, Ministry of Personnel of China (No.05015133), and Key Projects of Support Program for Outstanding Young Talents in Colleges and Universities (No.gxyqZD2016008).
  • Received Date: 2016-07-13
  • Rev Recd Date: 2017-01-06
  • Publish Date: 2017-05-10
  • We study skew cyclic codes over a nonchain ring, which generalizes our previous results in IEICE Trans. on Fundamentals of Electronic Communications and Computer Sciences, 2015. We describe generator polynomials of skew cyclic codes over this ring and investigate the structural properties of skew cyclic codes over the ring by a decomposition theorem. The generator polynomial of the dual code of a skew cyclic code are obtained. Moreover, the idempotent generators of skew cyclic codes are considered. Some examples are also presented to illustrate the discussed results.
  • loading
  • A.R. Hammons Jr., P.V. Kumar, A.R. Calderbank, et al., "The Z4-linearity of Kerdock, Preparata, Goethals, and related codes", IEEE Trans. Inform. Theory, Vol.40, No.2, pp.301-319, 1994.
    D. Boucher, W. Geiselmann and F. Ulmer, "Skew cyclic codes", Appl. Algebra Engrg. Comm. Comput., Vol.18, No.4, pp.379-389, 2007.
    D. Boucher and F. Ulmer, "Coding with skew polynomial ring", J. Symb. Comput., Vol.44, No.12, pp.1644-1656, 2009.
    I. Siap, T. Abualrub, N. Aydin, et al., "Skew cyclic codes of arbitrary length", Int. J. Inform. Coding Theory, Vol.2, No.1, pp.10-20, 2011.
    T. Abualrub, A. Ghrayeb, N. Aydin, et al., "On the construction of skew quasi-cyclic codes", IEEE Trans. Inform. Theory, Vol.56, No.5, pp.2080-2090, 2010.
    T. Abualrub and P. Seneviratne, "Skew cyclic codes over rings", Proceedings of the International MultiConference of Engineers and Computer Scientists 2010(IMECS 2010), Hong Kong, Vol II, https://fq.yanke.info/scholar?q=T.+Abualrub+and+P.+Seneviratne, 2016-07.
    J. Gao, "Skew cyclic codes over Fp+vFp", J. Appl. Math. Inform., Vol.31, No.3-4, pp.337-342, 2013.
    F. Gursoy, I. Siap and B. Yildiz, "Construction of skew cyclic codes over Fq+vFq", Adv. Math. Commun., Vol.8, No.3, pp.313-322, 2014.
    M. Shi, T. Yao, A. Alahmadi, et al., "Skew cyclic codes over Fq+vFq+v2Fq", IEICE Trans. on Fundamentals of Electronic Communications and Computer Sciences, Vol.E98-A, No.8, pp.1845-1848, 2015.
    W. Bosma, J. Cannon and C. Playoust, "The Magma algebra system I:The user language", J. Symbolic Comput., Vol.24, No.3-4, pp.235-265, 1997.
    J. Gao, "Coding theory over finite principal rings", Doctoral Dissertation, NanKai University, 2015.
    J. Gao, X.F. Wang, M.J. Shi, et al., "Gray maps on linear codes over Fq[v]/(vm-v) and their applications", Sci. Sin. Math, Vol.46, No.9, pp.1329-1336, 2016. (in Chinese)
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (162) PDF downloads(810) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return